Symmetries and nonlocal conservation laws of the general magma equation

被引:8
作者
Khamitova, Raisa [1 ]
机构
[1] Blekinge Inst Technol, Dept Math & Sci, SE-37179 Karlskrona, Sweden
关键词
Magma equation; Self-adjointness; Quasi-self-adjointness; Nonlocal conservation laws;
D O I
10.1016/j.cnsns.2008.08.009
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this paper the general magma equation modelling a melt flow in the Earth's mantle is discussed. Applying the new theorem on nonlocal conservation laws [Ibragimov NH. A new conservation theorem. J Math Anal Appl 2007:333(1):311-28] and using the symmetries of the model equation nonlocal conservation laws are computed. In accordance with Ibragimov [Ibragimov NH. Quasi-self-adjoint differential equations. Preprint in Archives of ALGA, vol. 4, BTH, Karlskrona, Sweden: Alga Publications; 2007. p. 55-60, ISSN: 1652-4934] it is shown that the general magma equation is quasi-self-adjoint for arbitrary m and n and self-adjoint for n = -m. These important properties are used for deriving local conservation laws. (C) 2008 Elsevier B.V. All rights reserved.
引用
收藏
页码:3754 / 3769
页数:16
相关论文
共 11 条
[1]  
ATHERTON RW, 1975, STUD APPL MATH, V54, P31
[2]   NONLINEAR-WAVES IN COMPACTING MEDIA [J].
BARCILON, V ;
RICHTER, FM .
JOURNAL OF FLUID MECHANICS, 1986, 164 :429-448
[3]  
Dullien F.A.L., 1979, SOIL SCI, DOI DOI 10.1016/0300-9467(81)80049-4
[4]   Conservation laws for a nonlinear wave equation [J].
Harris, SE .
NONLINEARITY, 1996, 9 (01) :187-208
[5]   A new conservation theorem [J].
Ibragimov, Nail H. .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 333 (01) :311-328
[6]  
Ibragimov NH, 2007, PREPRINT ARCH ALGA, V4, P55
[7]  
KHAMITOVA R, 2008, PREPRINT ARCH ALGA, V5, P143
[8]  
KHAMITOVA R, 2008, P 2 C NONL SCI COMPL
[9]   Derivation of conservation laws for a nonlinear wave equation modelling melt migration using Lie point symmetry generators [J].
Maluleke, G. H. ;
Mason, D. P. .
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 12 (04) :423-433
[10]   MAGMA SOLITONS [J].
SCOTT, DR ;
STEVENSON, DJ .
GEOPHYSICAL RESEARCH LETTERS, 1984, 11 (11) :1161-1164